Continued fractions and transformations of integer sequences

Barry, Paul (2009) Continued fractions and transformations of integer sequences. Journal of Integer Sequences, 12 (7). pp. 1-37. ISSN 1530-7638

Full text not available from this repository. (Request a copy)


We show how various transformations of integer sequences, normally realized by Riordan or generalized Riordan arrays, can be translated into continued fraction form. We also examine the Deleham number triangle construction using bi-variate continued fractions, giving examples from the field of associahedra.

Item Type: Article
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/2600/2607
Departments or Groups:
Depositing User: Admin SSL
Date Deposited: 19 Oct 2022 23:08
Last Modified: 05 Feb 2023 00:01

Actions (login required)

View Item View Item